MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a clearsign ii amp presented a high impedance issue during the procedure.The procedure was canceled due to this issue.No patient complications.Functional tests demonstrated that both ls pro and micropace were working appropriately after the issue.The product will not return for further analysis.This event is being reported for aborted/cancelled procedure with a patient under sedation.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17589686
Report Number2124215-2023-44476
Device Sequence Number15152514
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D911644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown